Solutions and the Generalized Hyers-Ulam-Rassias Stability of a Generalized Quadratic-Additive Functional Equation
M. Janfada and
R. Shourvazi
Abstract and Applied Analysis, 2011, vol. 2011, 1-19
Abstract:
We study general solutions and generalized Hyers-Ulam-Rassias stability of the following 𠑛 -dimensional functional equation ∑ 𠑓 ( 𠑘 𠑖 = 1 𠑥 𠑖 ∑ ) + ( 𠑘 − 2 ) 𠑘 𠑖 = 1 𠑓 ( 𠑥 𠑖 ∑ ) = 𠑘 𠑖 = 1 ∑ 𠑘 𠑗 = 1 , 𠑗 > 𠑖 𠑓 ( 𠑥 𠑖 + 𠑥 𠑗 ) , 𠑘 ≥ 3 , on non-Archimedean normed spaces.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/326951.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/326951.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:326951
DOI: 10.1155/2011/326951
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().